# SDR 2011FA0000088

- Difficulty date: January 26, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N447SC
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622074
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 63901142
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACFT CAME IN FOR OTHER MX.  FOUND FUEL STAINS ON RT NOSE GEAR DOOR.  OPENED PANEL BY FUEL FILTER AND FOUND FUEL PRESSURE HOSE FROM ACFT FUEL FILTER HSG TO PRESSURE SWITCH LEAKING.  DURING PREFLIGHT WALK AROUND CHECK FOR FUEL STAINS ON RT NOSE GEAR DOOR.
